MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 06L45-42
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Section a1 patient identifier sids: (b)(6) , (b)(6).
 
Event or Problem Description
The customer reported falsely elevated total bilirubin results generated on the architect c16000 analyzer on two patients that were not reported out of the laboratory.The following results were provided: sid (b)(6) = 4.72 mg/dl repeated on another architect = normal (no result provided) sid (b)(6) = 9.38 mg/dl repeated on another architect = normal (no result provided) normal range: 0.2 - 1.2 mg/dl no impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for lot 62807uq09.Trending review determined no trends for falsely elevated results for the product.Return testing was not completed as returns were not available.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.A review of the product labeling concluded that the issue is sufficiently addressed.The customer confirmed that after an onsite intervention by a technician, no more false elevated results have occurred.Based on the investigation, no deficiency of the architect total bilirubin reagent lot number 62807uq09 was identified.
 
Event or Problem Description
The customer reported falsely elevated total bilirubin results generated on the architect c16000 analyzer on two patients that were not reported out of the laboratory.The following results were provided: sid (b)(6) = 4.72 mg/dl repeated on another architect = normal (no result provided).Sid (b)(6) = 9.38 mg/dl repeated on another architect = normal (no result provided).Normal range: 0.2 - 1.2 mg/dll; no impact to patient management was reported.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key17912737
Report Number3002809144-2023-00427
Device Sequence Number18016721
Product Code CIG
UDI-Device Identifier00380740174972
UDI-Public00380740174972
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number06L45-42
Device Lot Number62807UQ09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer12/22/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K REFURB-SEKAT, 03L77-97, (B)(6) ; ARC C16K REFURB-SEKAT, 03L77-97, (B)(6)
Patient SexUnknown